# SDR SWAA2024082618425

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT; LOWER MAIN SILL WEB HAS CORROSION ON MULTIPLE AREAS<[01] REMOVED AND REPLACED SUB-THRESHOLD WEB LOCATED BETWEEN BS.794.37 - BS.847 RBL 25 WL 160 IAW B-737-800 SRM 51-40-02 & DWG# 146A8340 REV: -;[02] VERIFIED CORRECTIVE ACTION 1
